# SDR VNAA202305020004

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15366
- Aircraft time: 18,257 hours, 16,424 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: CC670125014
- Condition: Chafed
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA22-C9-57-0495 (PERMANENT REPAIR - RH LEADINGEDGE SKIN PANEL FROMSS337.66 TO SS446.86 (632AR)) WITHIN 4,233.37FHS FROM IR (BEFORE 20,362.42FH), REPAIR, OR REPLACE THE DISCREPANT ITEM IN ACCORDANCE WITH APPROVED PROCEDURES.
